# SDR DALA2014081404580

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 59,656 hours, 43,617 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, F, A

## Discrepancy

FLIGHT CREW DIVERTED THE ACFT FOLLOWING THE FAILURE OF NR 1 ENGINE POWER.  MAINTENANCE HAS REPLACED THE ENGINE.
